# SDR HEEA083605

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 11,640 hours
- System (JASC): 2312 · VHF Communications System
- Part: Receiver
- Part number: 069102435
- Part serial: 85878
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF RECEIVER HAS STATIC ON ALL FREQUENCIES. SENT TO SHOP FOR REPAIR.
